W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Model Number |
TGMR312610 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, (date unknown), the patient had a repeat cta done that showed the ascending measured 5 to 5.2cm, and the descending measured 5.6cm and the abdominal aneurysm measured 6.8cm with mural thrombus.Patient was then referred to (b)(6).Phm of copd hypertension, migraine, popliteal artery aneurysm bilaterally, giant cell arthritis.Patient also has family history of melanoma in her father and breast cancer in her sister.There is no known past medical or family history of aortic disease or connective tissue disorder.Patient had staged repair of her extent ii taaa.On (b)(6) 2021, the patient had an endovascular repair of descending thoracic aorta and left carotid to left axillary bypass by dr.(b)(6).On (b)(6) 2021, the patient had fbevar second stage procedure.Stage ii of an extent ii endovascular thoracoabdominal aneurysm repair using 4-vessel fenestration custom made graft by modification of a cook tx2 42 x 34 x 160 mm thoracic graft.Fenestrations were created for the celiac trunk, superior mesenteric artery, and both renal arteries.Celiac trunk and superior mesenteric artery fenestrations were reinforced with nitinol ring with an 8 x 8 mm fenestration.Renal artery fenestrations were made with nitinol ring and 6 x 6 mm fenestrations.Both renal arteries were stented using x 22 mm icast stents.Superior mesenteric artery and celiac trunk were stented using an 8 x 29 vbx stent.Proximal extension of the repair into the previous thoracic endovascular aortic repaired was made using a 42 x 42 x 80 mm cook tx@ graft.Distal extension was done using a gore tapered 31-26 x 10 cm ctag graft.On an unknown date, it was reported that the patient has a component separation of the tx2 grafts with a type 3 endoleak.The plan is for a reintervention to proceed with tevar to bridge the component separation on (b)(6) 2023.Reportedly, cardiology has seen the patient and are in midst of completing patient's check up for heart disease.The patient has a ctag 31-26mm x 10cm device implanted.
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), complications associated with use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and reoperation.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6, e2 / e3 / e4 and b3 / b4 / b5 / b6: describe event or problem.Corrected.E: initial reporter information.
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, (date unknown), the patient had a repeat cta done that showed the ascending measured 5 to 5.2cm, and the descending measured 5.6cm and the abdominal aneurysm measured 6.8cm with mural thrombus.Patient was then referred to (b)(6)hospital by dr.(b)(6) at wellspan.On (b)(6), 2021, the patient had an endovascular repair of descending thoracic aorta and left carotid to left axillary bypass by dr.(b)(6) and dr.(b)(6).On (b)(6) 2021, the patient had fbevar second stage procedure.Stage ii of an extent ii endovascular thoracoabdominal aneurysm repair using 4-vessel fenestration custom made graft by modification of a cook tx2 42 x 34 x 160 mm thoracic graft.Fenestrations were created for the celiac trunk, superior mesenteric artery, and both renal arteries.Celiac trunk and superior mesenteric artery fenestrations were reinforced with nitinol ring with an 8 x 8 mm fenestration.Renal artery fenestrations were made with nitinol ring and 6 x 6 mm fenestrations.Both renal arteries were stented using unknown size of (?? x 22 mm) icast stents.Superior mesenteric artery and celiac trunk were stented using an 8 x 29 vbx stent.Proximal extension of the repair into the previous thoracic endovascular aortic repaired was made using a 42 x 42 x 80 mm cook tx2 graft.Distal extension was done using a gore tapered 31-26mm x 10 cm ctagac graft.On an unknown date, it was reported that the patient has a component separation of the tx2 grafts with a type 3 endoleak.The plan is for a reintervention to proceed with tevar to bridge the component separation on (b)(6) 2023.Reportedly, cardiology has seen the patient and are in midst of completing patient's check up for heart disease.The patient has a ctag 31-26mm x 10cm (tgmr312610) device implanted.There was no aneurysm growth noted, only the leak and separation and no migration associated with the tgmr312610 ctagac.On (b)(6) 2023, the patient underwent a planned endovascular reintervention in zone 3-lsa to treat a type 3 endoleak utilizing a gore® tag® conformable thoracic stent graft with active control system (tgm454510) in order to seal the type 3 endoleak as a bridging component between the 42 x 42 x 80 mm cook tx2 graft and the tgmr312610 ctagac devices.The tgm454510 ctagac was used successfully and the endoleak resolved at end of case.Patient is reported to be doing fine.